MAUDE Adverse Event Report: NANTONG SHUNLONG PHYSICAL THERAPY CO.,LTD DRIVE MEDICAL COMPET HI/LO HGT ADJ BED W/HRAIL; BED,AC-POWERED ADJUSTABLE HOSPITAL,PRODUCT CODE:FNL

NANTONG SHUNLONG PHYSICAL THERAPY CO.,LTD DRIVE MEDICAL COMPET HI/LO HGT ADJ BED W/HRAIL; BED,AC-POWERED ADJUSTABLE HOSPITAL,PRODUCT CODE:FNL
Model Number 15571HR
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Device evaluation status the subject failed medical bed device was not returned to the manufacturer for failure analysis and technical evaluation.No further supporting information related to this adverse event could be obtained from the distributing partner.2.Batch traceability review the initial reporting entity, drive medical, only provided the serial number (sn) of the complete hospital bed unit.The bed side rails are affixed with separate standalone serial number labels independent of the main bed frame.As a result, the corresponding production lot (po/lot) of the involved side rail component cannot be accurately cross-referenced against the main bed serial number record.Due to the unavailability of the physical side rail unit and its matching serial number label, the manufacturer is currently unable to confirm whether this specific side rail component was manufactured by shunlong.3.Follow-up arrangement the manufacturer shunlong will continue to closely monitor this adverse event.We will actively follow up with drive medical and relevant distributors to collect any newly released information related to the incident, complete full traceability verification once additional serial number or production lot records become available, and conduct comprehensive internal review to identify potential risks of similar bed rail components.Any updated investigation findings will be submitted to fda in a timely manner per mdr reporting requirements.
 
Event or Problem Description
Drive medical was notified of an incident involving an adjustable bed by the end user's wife who reported that the bed rail broke resulting in the end user falling onto the bed rail and hitting his head.The following day the end user was not "acting right" and emergency medical services were contacted.And the end user was taken to the hospital and admitted.Attempts to gather additional information have been unsuccessful.As part of its complaint review and evaluation process,drive medical will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE MEDICAL COMPET HI/LO HGT ADJ BED W/HRAIL
Common Device Name
BED,AC-POWERED ADJUSTABLE HOSPITAL,PRODUCT CODE:FNL
Manufacturer (Section D)
NANTONG SHUNLONG PHYSICAL THERAPY CO.,LTD
no 88,yangcheng road,wuyao
town,rugao city
nantong, jiangsu 22653 3
CH  226533
Manufacturer (Section G)
NANTONG SHUNLONG PHYSICAL THERAPY EQUIPMENT CO.,LT
no.88 yangcheng road,wuyao
town,rugao city
nantong, jiangsu 22653 3
CH   226533
Manufacturer Contact
rita liu
no.88 yangcheng road,wuyao town
rugao city
nantong, jiangsu 22653-3
CH   226533
MDR Report Key25664948
Report Number3008951110-2026-00001
Device Sequence Number18743518
Product Code FNL
UDI-Device Identifier00822383963600
UDI-Public(01)00822383963600
Combination Product (Y/N)Y
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15571HR
Device Catalogue Number15571HR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient SexMale